# SDR 98ZZZX2518

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747273C
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 65B1046233
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BLEND-OUT/RE-WORK ON TRUNNION SUPPORT FITTINGS -  LT OTBD TRUNNION CAP FITTING 65B1046233.   REF:  OPERATOR CONTROL NR 98ZZZX2817 THROUGH 98ZZZX2520.
